# SDR SWAA2023101203617

- Difficulty date: September 23, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY; COVE PANEL SUPPORT ANGLE ATTACH CLIP CRACKED; ABOVE 2ND FROM TOP STOP PIN PAD FITTING; BS 308; STR 8L; MARKED<[01] REMOVED; FABRICATED AND INSTALLED NEW 141A8223-10;141A8223-11 FWD ENTRY DOOR; BS 308; STR 8L DOORWAY; COVE PANEL SUPPORT ANGLE ATTACH CLIP TOP AND BOTTOM; ABOVE 2ND FROM TOP STOP PIN PAD FITTING I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8220;141A8223 COMPLETED TASK;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
